# SDR 2022FA0000730

- Difficulty date: November 27, 2022
- Submitted: November 27, 2022
- Operation: General aviation
- Aircraft: N507GA
- Make and model: Bell 407
- Aircraft serial: 54466
- Aircraft time: 5,803 hours, 11,273 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 407076008101
- Condition: Cracked
- Location: Hyd System
- Part time: 5,803 hours, 11,273 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGID HYDRAULIC LINE FAILED AT THE B-NUT FERAL.
